# SDR CA121022011

- Difficulty date: September 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE LOST POWER AND SHUTDOWN UNCOMMANDED.  A SUCCESSFUL RE-START WAS MADE AND THE FLIGHT CONTINUED TO DESTINATION WHERE TROUBLESHOOTING FOUND NO ISSUES.  DURING THE SUBSEQUENT FERRY FLIGHT BACK TO DEPARTURE, THE SAME HAPPENED BUT THE CREW HEARD A STRANGE NOISE AND DID NOT ATTEMPT TO RE-START THE ENGINE.  N UNEVENTFUL SINGLE ENGINE LANDING WAS MADE, AIR TURNBACK, WHERE AGAIN, POST FLIGHT TROUBLESHOOTING FOUND NOTHING.  THE FUEL CONTROL, AUTOFEATHER UNIT AND ELECTRONIC ENGINE CONTROL WERE REPLACED AS PRECAUTIONARY MEASURE.  THE ENGINE OPERATED 72 HOURS WITHOUT PROBLEMS UNTIL ANOTHER POWER LOSS OCCURRED ON OCT. 10TH.  POWER REDUCTION TO 40 PERCENT OCCURRED BUT THE ENGINE RECOVERED AND NO IFSD OCCURRED. POST FLIGHT TROUBLESHOOTING IDENTIFIED A DAMAGED CONNECTOR PLUG AT THE TORQUE SENSOR, WHICH IS BELIEVED TO HAVE BEEN THE UNIDENTIFIED PROBLEM FOR THE PREVIOUS 2 IFSD`S.
